Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theorem of Bertini on the variable singular points of a linear system of varieties


Author: Oscar Zariski
Journal: Trans. Amer. Math. Soc. 56 (1944), 130-140
MSC: Primary 14.0X
MathSciNet review: 0011572
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1944-0011572-3
Article copyright: © Copyright 1944 American Mathematical Society